# SDR DALA1133199866

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 579 RIGHT LONG 17 FRAME CRACKED.  CUT OUT DAMAGE IAW DC-9 SRM 53-03 FIG 32. 1 1/4 INCH BY 3 3/4 INCH NDT VERIFY NO DAMAGE REMAINS.  FABRICATED -29 FILLER .063 7075T6 IAW 53-03 FIG 32.  FABRICATED -33 ANGLE .071 7075-0 PO 1120609.  HEAT TREATED ON TRAVELER 216DA956.  RECEIVED REPAIR ANGLE SR095300-5.  INSTALL IAW 53-03 F32.
